Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A necessary and sufficient condition that a summability method be stronger than convergence


Author: Albert Wilansky
Journal: Bull. Amer. Math. Soc. 55 (1949), 914-916
Cited work: Bull. Amer. Math. Soc., Volume 52, Number 2 (1946), 128--132
MathSciNet review: 0032024
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1949-09307-2